# SDR DL72S021049

- Difficulty date: September 8, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N532DA
- Make and model: Boeing 727232
- Aircraft serial: 22045
- Aircraft time: 64,625 hours, 47,924 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: S106
- Part serial: 000000
- Condition: Weak
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 OVERHEAD EMERGENCY LIGHT BARELY ILLUMINATES              REPLACED BATTERIES OPS CK OK
